MathSciNet Relay Station
MathSciNet bibliographic data
MR1476386 30C15 (65E05 65H05)
Pawlowski, Piotr The location of the zeros of the higher order derivatives of a polynomial. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1493–1497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement